a-Dot Interval Valued Fuzzy New Ideal of Pu-Algebra

  • Rodyna A. Hosny Zagazig University
  • Samy M. Mostafa Ain Shams University
Keywords: PU-Algebra, Α-Dot Interval Valued Fuzzy New-Ideal, The Homomorphic Images (Pre Images) Of Α-Dot Interval Valued Fuzzy New -Ideal

Abstract

In this paper, our aim is to introduce and study the notion of an α-dot interval valued fuzzy new-ideal of a PU-algebra. The homomorphic images (pre images) of α-dot interval valued fuzzy new-ideal under homomorphism of a PU-algebras have been obtained and some related results have been derived. Finally, we give the properties of the concept of Cartesian product of an α-dot interval valued fuzzy new-ideal of a PU-algebra..

Downloads

Download data is not yet available.

Author Biographies

Rodyna A. Hosny, Zagazig University

Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt

Samy M. Mostafa, Ain Shams University

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt

References

Q. P. Hu and X. Li, "On proper BCH-algebras", Math. Japonica, 30 (1985), 659-661.

Q. P. Hu and X. Li, "On BCH-algebras", Math. Sem. Notes Kobe Univ., 11(2) (1983), 313-320.

K. Is´eki, "On BCI-algebras", Mathematics Seminar Notes", 8(1) (1980), 125–130.

K. Is´eki and S. Tanaka, "An introduction to the theory of BCK-algebras", Mathematica Japonica, 23(1)( 1978), 1–26.

K. Is´eki and S. Tanaka, "Ideal theory of BCK-algebras", Mathematica Japonica, 21(4) (1976), 351–366.

Y. B. Jun, K. J. Lee, and M. S. Kang, "Cubic structures applied to ideals of BCI-algebras", Computers & Mathematics with Applications, 62( 9)(2011), 3334–3342.

K. Megalai and A. Tamilarasi, "Classification of TM-algebra", IJCA Special Issue on Computer Aided Soft Computing Techniques for Imaging and Biomedical Applications CASCT., (2010).

J. Meng, "On ideals in BCK-algebras", Math. Japon., 40 (1994), 143–154.

J. Meng and X. L. Xin, "Implicative BCI-algebras", Pure and Appl. Math.8:2 (1992), 99-103.

J. Meng, Y. B. Jun, and H. S. Kim, "Fuzzy implicative ideals of BCK-algebras", Fuzzy Sets and Systems 89 (1997), 243-248.

S. M. Mostafa, "Fuzzy implicative ideals in BCK-algebras", Fuzzy sets and systems, 87(1997), 361 – 368.

S. M. Mostafa , M. A. Abdel Naby, A. I. Elkabany, "New view of ideals on PU-algebra", International Journal of Computer Applications (0975 – 8887), 111 (4)(2015), 9-15.

J. Neggers, Y. B. Jun and H.S. Kim, "On d-ideals in d-algebras", Math. Slovaca, 49 (1999), 243-251.

J. Neggers, S. S. Ahn and H. S. Kim, "On Q-algebras", IJMMS, 27 (2001), 749-757.

A. Rosenfeld, "Fuzzy groups", J. Math. Anal. Appl., 35 (1971), 512–517.

O. G. Xi, "Fuzzy BCK-algebras", Math. Japonica, 36(5) (1991), 935-942.

L. A. Zadeh, "Fuzzy sets", Information and Control 8 (1965), 338-353.

Published
2019-12-18
How to Cite
A. Hosny, R., & M. Mostafa, S. (2019). a-Dot Interval Valued Fuzzy New Ideal of Pu-Algebra. MathLAB Journal, 4, 191-205. Retrieved from https://purkh.com/index.php/mathlab/article/view/548
Section
Research Articles